# SDR GLBA200909231

- Difficulty date: September 23, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,085 hours, 27,703 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Condition: Loose
- Location: Rudder Pedals
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF - PILOTS REPORTED THAT THE FIRST OFFICERS RUDDER PEDALS WERE MOVING FREELY FORWARD AND AFT. IT APPEARED TO THEM THAT THEY WERE NOT ATTACHED TO THE PEDAL ADJUSTMENT JACKSCREW. MAINTENANCE INSTALLED THE FORWARD AND AFT BOLTS IN THE BELLCRANK TO GUIDE ASSEMBLY THAT WERE FOUND MISSING. REFERENCE AMM 27-21-06. RII INSPECTION WAS COMPLIED WITH AND WAS SATISFACTORY. OPERATIONAL CHECK WAS GOOD IAW 27-21-06.
